Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

No improvement after taking AKT4 kit for TB, took medicines without any ailment. How can I get over the side effects?

Hi Dr. XXXXXX, I was given medicine AKT4 kit for tuberculosis which I ate for 11months and to my shock the results of the tests were the same. I consulted another doctor and he said you were never ever suffering from tuberculosis and the basis on which you have been prescribed these medicines is all wrong. I had those medicines without any ailment and now I am worried about the side effects. Please help tell me the cons and how to recover from those. Regards, Nitin
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Hi Nitin,
Thank you for your query on Healthcare Magic.
Actually what symptoms you had and what investigations are done to suggestive of tuberculosis is important.
Upload me the investigations and your history of complaints so that I can review your medical history and suggest your further course of action.
There are some side effects with tuberculosis medication and monitoring is suggested live doing liver function tests at regular intervals.
I suggest you to consult an infectious disease specialist for further advise.
Hope I have answered your query.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor